# SDR 02541

- Difficulty date: July 23, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N675CD
- Make and model: Cirrus SR22
- Aircraft serial: 1708
- Aircraft time: 1,219 hours
- Engine: Cont IO550N
- Engine time: 1,219 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 646843
- Part serial: QA62106
- Condition: Open
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO KPDK FROM KJZI, WITH ONE PASSENGER THE NR 1 ALT WARNING LIGHT COME ON.  TRIED RESETTING THE SYSTEM DID NOT HELP.  PERFORMED LOAD SHEDDING AND LANDED WITHOUT INCIDENT.  FOUND NR 1 ALT HAD AN OPEN FIELD IN THE ALTERNATOR ITSELF.
